MAUDE Adverse Event Report: INPECO SA ACCELERATOR A3600; LABORATORY AUTOMATION SYSTEM

INPECO SA ACCELERATOR A3600; LABORATORY AUTOMATION SYSTEM
Model Number ACP
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Muscle/Tendon Damage (4532)
Date of Event 09/26/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The distributor reported a field service engineer suffered a injury on (b)(6) 2022 while he was working on the storage and retrieval module.He hurt his left shoulder while he was removing and lifting the srm side cover to gain access to the shelves.The doctor ordered rehab from on (b)(6) 2022 to on (b)(6) 2022.The fse discontinued rehab on (b)(6) 2022 and performed a mri on (b)(6) 2022.The evaluation shows a complete tear off of tendons and large rotator cuff tear.The fse is evaluating possible treatment options suggested by his doctor.
 
Additional Manufacturer Narrative
The fse was working on the storage and retrieval module (srm) to perform a shelf adjustment.It was not communicated which procedure among the ones reported in the service manual he was following.Reviewing the service manual provided by inpeco the procedures which require the removal and the lift of the srm side cover include the warning: "at least one person on each side of each panel is required to lift up the panels.Use of protection gloves during this operation is mandatory." the fse reported that he performed the operation alone.The service manual has been evaluated complete and correct.No further details about the fse injury and the medical treatment were provided from the field.

Brand Name
ACCELERATOR A3600
Common Device Name
LABORATORY AUTOMATION SYSTEM
Manufacturer (Section D)
INPECO SA
via torraccia 26
novazzano 6883
SZ  6883
Manufacturer (Section G)
INPECO SPA
via givoletto 15
val della torre, 10040
IT   10040
Manufacturer Contact
eva balzarotti
via torraccia 26
novazzano, 6883
SZ   6883
MDR Report Key16144561
Report Number3010825766-2023-00001
Device Sequence Number6839300
Product Code CEM
UDI-Device Identifier07640172341001
UDI-Public(01)07640172341001(11)180223
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K121012
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberACP
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2022
Initial Report FDA Received Date01/12/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown